Show simple item record

2008-01-07Buch DOI: 10.18452/4098
A Consistent Nonparametric Test for Causality in Quantile
dc.contributor.authorJeong, Kiho
dc.contributor.authorHärdle, Wolfgang
dc.date.accessioned2017-06-15T23:36:42Z
dc.date.available2017-06-15T23:36:42Z
dc.date.created2008-01-10
dc.date.issued2008-01-07
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/4750
dc.description.abstractThis paper proposes a nonparametric test of causality in quantile. Zheng (1998) has proposed an idea to reduce the problem of testing a quantile restriction to a problem of testing a particular type of mean restriction in independent data. We extend Zheng’s approach to the case of dependent data, particularly to the test of Granger causality in quantile. The proposed test statistic is shown to have a second-order degenerate U-statistic as a leading term under the null hypothesis. Using the result on the asymptotic normal distribution for a general second order degenerate U-statistics with weakly dependent data of Fan and Li (1996), we establish the asymptotic distribution of the test statistic for causality in quantile under β-mixing (absolutely regular) process.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.subjectGranger Causalityeng
dc.subjectQuantileeng
dc.subjectNonparametric Testeng
dc.subject.ddc330 Wirtschaft
dc.titleA Consistent Nonparametric Test for Causality in Quantile
dc.typebook
dc.identifier.urnurn:nbn:de:kobv:11-10083085
dc.identifier.doihttp://dx.doi.org/10.18452/4098
local.edoc.container-titleSonderforschungsbereich 649: Ökonomisches Risiko
local.edoc.pages26
local.edoc.type-nameBuch
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-volume2008
local.edoc.container-issue7
local.edoc.container-year2008
local.edoc.container-erstkatid2195055-6

Show simple item record